I need some more detail please...
How old is the person you are referring to?
What is their prescribed dosage?
Do you suspect an overdose?
"The usual starting dose is 50 milligrams once a day, taken either in the morning or in the evening. The doctor may increase your dose depending upon your response. The maximum dose is 200 milligrams in a day." It is recommended to never exceed the prescribed dosage without consulting with your doctor. Exceeding the maximum daily dose can result in overdose of this medication.
I see what you are getting at and there is NOT a specific dosage. If you take more Zoloft than your doctor prescribes, you could overdose on this medication. Overdose symptoms would be present and immediate medical treatment would be necessary. This is a medication that is used to treat a number of conditions within the brain. Zoloft overdose effects will vary depending on a number of factors, such as how much Zoloft is taken and if it is taken with any other medicines. As you see there is not a 'classic overdose' amount but certainly if you exceed maximum dosage, there is a higher chance of OD.
If you think that someone is struggling with depression and needs help to feel better or to get stabilized on the proper medication, please get them help at the emergency room or call the doctor.